Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jun 19, 2015, 10:44 PM CDT for Vanderburgh County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2015, 10:44 PM CDT (03:44 UTC)
- Expired
- Jun 20, 2015, 1:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Vanderburgh County, IN
The radar
The Evansville,IN radar (KVWX), 35 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
151
WGUS53 KPAH 200344
FFWPAH
INC163-200645-
/O.NEW.KPAH.FF.W.0016.150620T0344Z-150620T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1044 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VANDERBURGH COUNTY IN SOUTHWESTERN INDIANA...
* UNTIL 145 AM CDT
* TRAINED WEATHER SPOTTERS HAVE REPORTED HEAVY RAIN ACROSS THE
WARNED AREA THIS EVENING. AROUND TWO INCHES OF RAIN HAS ALREADY
FALLEN ACROSS PORTIONS OF SOUTHWEST INDIANA. WITH SHOWERS
PERSISTING IN THE AREA...FLASH FLOODING IS EXPECTED TO CONTINUE
OVERNIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EVANSVILLE...MELODY HILL...DARMSTADT AND KASSON.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3817 8747 3804 8747 3803 8745 3794 8745
3794 8757 3797 8757 3797 8760 3792 8763
3789 8759 3786 8759 3783 8762 3783 8767
3786 8768 3789 8766 3790 8768 3790 8770
3817 8769
$$
BP21 follow-up statement
946
WGUS73 KPAH 200542
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1242 AM CDT SAT JUN 20 2015
INC163-200645-
/O.CON.KPAH.FF.W.0016.000000T0000Z-150620T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-
1242 AM CDT SAT JUN 20 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
VANDERBURGH COUNTY...
TRAINED WEATHER SPOTTERS HAVE REPORTED HEAVY RAIN ACROSS THE WARNED
AREA THIS EVENING. AT LEAST TWO INCHES OF RAIN HAS ALREADY FALLEN
ACROSS MUCH OF SOUTHEAST INDIANA. DOPPLER RADAR INDICATES THAT HEAVY
RAIN AND RESULTING FLASH FLOODING WILL CONTINUE INTO THE OVERNIGHT
HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EVANSVILLE...MELODY HILL...DARMSTADT AND KASSON.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3817 8747 3804 8747 3803 8745 3794 8745
3794 8757 3797 8757 3797 8760 3792 8763
3789 8759 3786 8759 3783 8762 3783 8767
3786 8768 3789 8766 3790 8768 3790 8770
3817 8769
$$
BP2What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 6:41 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 19, 6:41 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
641 PM CDT FRI JUN 19 2015
.UPDATE...
ISSUED AT 633 PM CDT FRI JUN 19 2015
UPDATED THE AVIATION DISCUSSION FOR THE 00Z TAF ISSUANCE.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 259 PM CDT FRI JUN 19 2015
SURFACE LOW REFLECTION...TIED TO THE UPPER LOW SHOWING UP NEAR
SOUTHEAST BOLLINGER COUNTY MISSOURI AT 19Z (WEST OF KCGI). THE THE
HRRR...NAM-WRF GUIDANCE SHOWING A PRETTY GOOD INITIALIZATION WITH
THIS FEATURE AT THIS TIME.
AS MENTIONED IN THE PREVIOUS LOCAL MESOSCALE DISCUSSION,
CONVECTION IS INCREASING IN THE EAST AND NORTHEAST QUADRANT OF THE
LOW. THE COMBINATION OF DIFFERENTIAL VORTICITY ALOFT, LOW LEVEL
VEERING THROUGH 5KFT, DIFFERENTIAL THETA-E ADVECTION, AND SURFACE
HELICITY IS HELPING TO DESTABILIZE AND LIFT AIR FOR SMALL
CONVECTIVE UPDRAFTS AND TRANSFER OF WIND MOMENTUM TO THE SURFACE.
ANTICIPATE SMALL POCKETS OF STRONGER WINDS THIS AFTERNOON OVER
SOUTHERN IL, WEST KENTUCKY, AND SOUTHWEST INDIANA, AT LEAST
THROUGH 00Z.
RAINFALL AMOUNTS OF 0.3 TO 0.5 INCHES AN HOUR ARE EXPECTED AT A
MINIMUM IN THE MODERATE RAINFALL CORES (NOT INCLUDING ANY
THUNDERSTORMS). THE NAM-WRF SEEMS TO BE DOING A RELATIVELY GOOD
JOB...LONG WITH WPC QPF IN DEPICTING THE EVOLUTION OF THE
PRECIPITATION SHIELD ASSOCIATED WITH THIS COMPACT SYSTEM. THERE IS
STILL A CONCERN THAT THE CONTRACTION OF THE LOW THROUGH LATE
AFTERNOON INTO EVENING OVER SOUTHERN ILLINOIS, SOUTHERN SECTIONS
OF SOUTHWEST INDIANA, AND NORTHWEST KENTUCKY WILL ENHANCE
RAINFALL RATES IN THE NEAR TERM.
FOR NOW, AT LEAST WITH THIS FORECAST PACKAGE, WILL KEEP THE FLASH
FLOOD WATCH IN PLACE, ESPECIALLY IN LIGHT OF THE EXISTING RIVER
AND FLASH FLOOD WARNINGS ALREADY OUT. WILL LEAVE TO THE EVENING
AND MIDNIGHT SHIFTS TO REDUCE THE AREA COVERAGE OF THE WATCH AS
THE ATTENDANT PRECIPITATION WITH THE UPPER LOW MOVES EASTWARD
ACROSS THE AREA.
ONCE THIS SYSTEM MOVES OUT OF THE AREA EARLY SATURDAY...THE FOCUS
TURNS TO THE HEAT AND HUMIDITY...MAINLY A SHARP RISE IN HEAT INDEX
VALUES. GIVEN THE CONSISTENCY OF THE LAST FEW DAYS, ANTICIPATE
HEAT INDEX VALUES BETWEEN 95 TO 105 DEGREES WILL BE WIDESPREAD,
ESPECIALLY IN THE 19Z-00Z (2 PM-8 PM CDT) TIME FRAME ON SUNDAY.
WILL CONTINUE TO HIGHLIGHT THE CONCERN FOR THE SUMMER TIME HEAT IN
THE HAZARDOUS WEATHER OUTLOOK AND POSSIBLE CONSIDER A SPECIAL
WEATHER STATEMENT AS WELL. WOULD NOT BE SURPRISED OF A HEAT
ADVISORY IS POSTED FOR EARLY NEXT WEEK.
.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 249 PM CDT FRI JUN 19 2015
HOT AND HUMID CONDITIONS ARE EXPECTED FOR THE UPCOMING WORK WEEK.
MOIST SOUTHWEST FLOW WILL CONTINUE ACROSS THE PAH FORECAST AREA DUE
TO A SURFACE HIGH SITTING OVER THE GULF OF MEXICO. HIGH
TEMPERATURES MONDAY THROUGH THURSDAY WILL REACH THE LOWER TO MIDDLE
90S, AND WITH DEW POINTS IN THE 70 TO 75 DEGREE RANGE, WE COULD SEE
HEAT INDICES IN THE 100 TO 105 DEGREE RANGE.
ECMWF, GFS AND CANADIAN ALL SHOW A FRONT MEANDERING NORTH OF THE PAH
FORECAST AREA MUCH OF THE WORK WEEK. THEY SHOW THE FRONT DIPPING
SOUTHWARD FROM TIME TO TIME, THOUGH TIMING AGREEMENT IN THE MODELS
IS NOT GOOD. WENT AHEAD AND KEPT SOME SMALL SHOWER AND THUNDERSTORM
CHANCES ACROSS OUR FAR NORTHERN COUNTIES MONDAY AND MONDAY NIGHT FOR
NOW, AND KEPT OUR ENTIRE AREA DRY TUESDAY INTO WEDNESDAY NIGHT.
BY THURSDAY, GFS AND ECMWF ARE IN A LITTLE BETTER AGREEMENT DIPPING
THE BOUNDARY SOUTHWARD. WENT WITH CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS ACROSS ALL BUT OUR SOUTHWEST COUNTIES ON THURSDAY,
THEN INCLUDED CHANCE POPS FOR OUR ENTIRE AREA THURSDAY NIGHT INTO
FRIDAY. IF THE BOUNDARY DOES MAKE IT FARTHER SOUTH, IT SHOULD DROP
TEMPERATURES A FEW DEGREES ACROSS OUR AREA.
&&
.AVIATION...
ISSUED AT 633 PM CDT FRI JUN 19 2015
WITH THE PASSAGE OF THE REMNANTS OF TROPICAL DEPRESSION BILL
IFR/MVFR CIGS/VSBYS AND/OR SHRA/TSRA WILL CONTINUE THROUGH THE
FIRST HALF OF THE PERIOD...THEN IMPROVE/DIMINISH FROM THE WEST.
GUSTY WINDS UP TO 15-20 KNOTS OUT OF THE SOUTHEAST TO SOUTH EARLY
WILL GRADUALLY BACK AROUND TO THE NORTHWEST AND WEST AND DIMINISH
TO AOB 10 KNOTS DURING THE LATTER HALF OF THE PERIOD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ075>078-
080>094.
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ076-086-087-
100-107>112-114.
IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ004-005.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ007-010-014-
015-018>020.
&&
SHORT TERM...SMITH
LONG TERM...RST
AVIATION...JPHazardous weather outlook, Jun 19, 4:02 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 402 PM CDT FRI JUN 19 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 402 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND PART OF WEST KENTUCKY. HEAVY RAIN THROUGH SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF RIVERS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL BE LIKELY OVER PARTS OF SOUTHERN ILLINOIS...WEST KENTUCKY AND SOUTHWEST INDIANA THIS AFTERNOON AND THIS EVENING. TO THE EAST AND NORTHEAST OF THE CENTER OF THE LOW CIRCULATION ASSOCIATED WITH BILL...A STORM OR TWO MAY PRODUCE A BRIEF TORNADO. IN ADDITION...ISOLATED WIND GUSTS BETWEEN 35 AND 45 MPH WILL ALSO BE POSSIBLE WITH THE RAIN BANDS AHEAD OF THE CIRCULATION THAT WAS ONCE THE REMNANTS OF TROPICAL STORM BILL. THE STORM PREDICTION CENTER HAS OUTLOOKED A SMALL AREA OF SOUTHEAST MISSOURI AND SOUTHWEST INDIANA FOR SEVERE STORMS THIS AFTERNOON AND THIS EVENING. TORRENTIAL RAINFALL CAN BE EXPECTED IN THE HEAVY RAIN BANDS...RANGING FROM THREE TO SEVEN TENTHS OF AN INCH AN HOUR. THESE RAIN BANDS WILL BRIEFLY REDUCE VISIBILITY ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RUNOFF FROM HEAVY RAIN INTO SATURDAY MORNING WILL AGGRAVATE ONGOING RIVER FLOODING...AND MAY LEAD TO FLOODING OF ADDITIONAL WATERWAYS AND THEIR TRIBUTARIES OVER THE NEXT SEVERAL DAYS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR MORE INFORMATION. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY...THEN AGAIN THURSDAY. A FEW STORMS MAY APPROACH SEVERE LIMITS ALONG AND NORTH OF A LINE FROM MURPHYSBORO ILLINOIS TO OWENSBORO KENTUCKY ON SUNDAY. DAMAGING WINDS WILL BE THE MOSTLY LIKELY HAZARD. PERSONS ALONG AND NORTH OF INTERSTATE 64 MAY ALSO SEE THE POTENTIAL FOR AN EXTENDED PATH OF DAMAGING WINDS. HEAT INDEX VALUES OF 100 TO 105 DEGREES WILL BE POSSIBLE ACROSS PART OR ALL OF THE OUTLOOK AREA EACH AFTERNOON THROUGH EARLY EVENING BEGINNING SUNDAY AND PERSISTING THROUGH NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... THROUGH TONIGHT...SPOTTER ACTIVATION FOR ANY WIDESPREAD SEVERE WEATHER IS UNLIKELY...BUT SPOTTER REPORTS OF HEAVY RAINFALL IN EXCESS OF ONE INCH AND REPORTS OF FLOODING SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY. SPOTTER ACTIVATION MAY BE NEEDED FOR NORTHERN SECTIONS OF THE OUTLOOK AREA ON SUNDAY. RP/SMITH
In the hours before
Local storm report, Jun 19, 8:08 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
808 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM FLASH FLOOD DU QUOIN 38.00N 89.24W
06/19/2015 PERRY IL TRAINED SPOTTER
SEVERAL ROADS UNDER WATER...INCLUDING U.S. HIGHWAY 51
&&
MYLocal storm report, Jun 19, 8:13 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
813 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD MARION 37.73N 88.94W
06/19/2015 WILLIAMSON IL TRAINED SPOTTER
MINOR STREET FLOODING...S COURT ST AND COPLAND ST
INTERSECTION IMPASSABLE.
&&
BP2Local storm report, Jun 19, 8:20 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
820 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM FLASH FLOOD CAMBRIA 37.78N 89.11W
06/19/2015 WILLIAMSON IL TRAINED SPOTTER
WATER OVER ROADWAY OCCURRING AT NUMEROUS LOCATIONS ALONG
CAMBRIA ROAD
&&
BP2Local storm report, Jun 19, 9:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
925 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD CROSSVILLE 38.16N 88.06W
06/19/2015 WHITE IL TRAINED SPOTTER
CREEKS STARTING TO OVERFLOW ONTO ROADWAYS AND INTO YARDS.
&&
BP2Local storm report, Jun 19, 9:28 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
928 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLOOD PITTSBURG 37.78N 88.85W
06/19/2015 WILLIAMSON IL TRAINED SPOTTER
STREETS UNDER WATER...WIDESPREAD FLOODING
&&
BP2Local storm report, Jun 19, 9:52 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 7 E MAYFIELD 36.74N 88.52W
06/19/2015 GRAVES KY PUBLIC
LATE REPORT. TREE LIMBS DOWN THROUGHOUT THE AREA.
0214 PM FLASH FLOOD CAPE GIRARDEAU 37.31N 89.55W
06/19/2015 CAPE GIRARDEAU MO EMERGENCY MNGR
INTERSECTION OF HWY 651 AND CAPE ROCK DRIVE CLOSED DUE TO
FLOODING.
0405 PM FUNNEL CLOUD GOREVILLE 37.56N 88.97W
06/19/2015 JOHNSON IL PUBLIC
REPORTED 0.5 MILES EAST OF INTERSTATE 64 AT EXIT 7, OR
THE GOREVILLE EXIT.
0425 PM FLASH FLOOD ANNA 37.46N 89.24W
06/19/2015 UNION IL TRAINED SPOTTER
FLOODED ROADWAYS THROUGHOUT PORTIONS OF THE COMMUNITY.
0445 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
06/19/2015 VANDERBURGH IN TRAINED SPOTTER
FLOODING AT SEVERAL HIGHWAY EXITS THROUGHOUT THE
COMMUNITY. HEAVY RAINFALL WITH CREEKS AND DITCHES FLOWING
OUT OF THEIR BANKS NEAR ANGEL MOUNDS.
0452 PM TORNADO 1 W WEST FRANKFORT 37.90N 88.95W
06/19/2015 FRANKLIN IL EMERGENCY MNGR
ROOF DAMAGE TO ONE HOME AND SEVERAL TREES DOWN.
0455 PM TSTM WND DMG MURPHYSBORO 37.77N 89.34W
06/19/2015 JACKSON IL EMERGENCY MNGR
SEVERE ROOF DAMAGE AT BUISNESS IN THE COMMUNITY.
STRUCTURE IS A POLL BARN.
0524 PM TORNADO 1 E MACEDONIA 38.05N 88.68W
06/19/2015 HAMILTON IL BROADCAST MEDIA
TORNADO SEEN BY VIEWER AT COUNTY ROAD 900 NORTH...JUST
EAST OF HWY 7. DEBRIS WAS SEEN BEING SUCKED OFF THE
GROUND.
0556 PM FUNNEL CLOUD 1 S SESSER 38.08N 89.05W
06/19/2015 FRANKLIN IL TRAINED SPOTTER
FUNNEL CLOUD REPORTED MOVING WEST. TRAINED SPOTTER
FOLLOWING THE STORM.
0610 PM FLASH FLOOD CARBONDALE 37.72N 89.22W
06/19/2015 JACKSON IL TRAINED SPOTTER
WIDESPREAD STREET FLOODING REPORTED IN THE COMMUNITIES OF
CARBONDALE AND MURPYSBORO.
0615 PM FLASH FLOOD DU QUOIN 38.00N 89.24W
06/19/2015 PERRY IL EMERGENCY MNGR
WIDESPREAD STREET FLOODING THROUGHOUT THE COMMUNITY.
0700 PM FLOOD CAIRO 37.00N 89.18W
06/19/2015 ALEXANDER IL TRAINED SPOTTER
MINOR STREET FLOODING...TWO BLOCKS COVERED WITH WATER.
0730 PM FLOOD MARION 37.73N 88.94W
06/19/2015 WILLIAMSON IL TRAINED SPOTTER
MINOR STREET FLOODING...S COURT ST AND COPLAND ST
INTERSECTION IMPASSABLE.
0736 PM FLASH FLOOD CAMBRIA 37.78N 89.11W
06/19/2015 WILLIAMSON IL TRAINED SPOTTER
WATER OVER ROADWAY OCCURRING AT NUMEROUS LOCATIONS ALONG
CAMBRIA ROAD
0741 PM FLASH FLOOD DU QUOIN 38.00N 89.24W
06/19/2015 PERRY IL TRAINED SPOTTER
SEVERAL ROADS UNDER WATER...INCLUDING U.S. HIGHWAY 51
0845 PM FLOOD CROSSVILLE 38.16N 88.06W
06/19/2015 WHITE IL TRAINED SPOTTER
CREEKS STARTING TO OVERFLOW ONTO ROADWAYS AND INTO YARDS.
0900 PM FLOOD PITTSBURG 37.78N 88.85W
06/19/2015 WILLIAMSON IL TRAINED SPOTTER
STREETS UNDER WATER...WIDESPREAD FLOODING
&&
MYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:47 PM CDT | Flash Flood Warning | PAH | Vanderburgh | 3 hr |
| Jun 19, 9:24 PM CDT | Flash Flood Warning | PAH | Posey | 3 hr |
| Jun 20, 9:50 AM CDT | River Flood Warning | PAH | Gibson | 5 days |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.